Translator Disclaimer
January 2020 A simple proof of the DPRZ theorem for 2d cover times
Marius A. Schmidt
Ann. Probab. 48(1): 445-457 (January 2020). DOI: 10.1214/19-AOP1366

Abstract

We give a simple proof of the theorem by Dembo, Peres, Rosen and Zeitouni (DPRZ) regarding the time Brownian motion needs to cover every $\varepsilon$ ball on the two-dimensional unit torus in the $\varepsilon\searrow 0$ limit.

Citation

Download Citation

Marius A. Schmidt. "A simple proof of the DPRZ theorem for 2d cover times." Ann. Probab. 48 (1) 445 - 457, January 2020. https://doi.org/10.1214/19-AOP1366

Information

Received: 1 May 2018; Revised: 1 February 2019; Published: January 2020
First available in Project Euclid: 25 March 2020

zbMATH: 07206764
MathSciNet: MR4079442
Digital Object Identifier: 10.1214/19-AOP1366

Subjects:
Primary: 60G50, 60G70, 60J65, 60K35

Rights: Copyright © 2020 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 1 • January 2020
Back to Top